# SDR DXTA2019093002907

- Difficulty date: September 29, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800230
- Aircraft time: 10,733 hours, 7,012 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 603731
- Part serial: 0614
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RIGHT MLG LANDING GEAR EXTENSION DID NOT EXTEND - UPON GEAR DOWN SELECTION 6 MILE FINAL 28R SFO RIGHT MAIN GEAR DID NOT LOCK (NO GREEN). ADVISED TOWER  TO EXECUTE MISSED APPROACH UPON GOING AROUND THE RIGHT MAIN GEAR LIGHT TURNED GREEN.  RAN THE QRC CHECKLIST LEFT GEAR DOWN AND LANDED WITHOUT ANY FURTHER PROBLEM.   RANG OUT RH DOWNLOCK SWITCH RESISTANCE WAS HIGH COMPARED TO THE LH  DOWNLOCK SWITCH. LIGHTLY TAPPED RH DOWNLOCK SWITCH AND RESISTANCE  DROPPED TO WHAT THE LH DOWNLOCK SWITCH READS AND WHAT THE NEW ONE IS  READING. REMOVED RH DOWNLOCK SWITCH  AND INSTALLED NEW RH  DOWNLOCK SWITCH MM 32-30-40. ADJUSTED THE DOWNLOCK SWITCH IAW MM 32-60-00
